Results 1 to 2 of 2
oxycodone withdrawl
  1. #1
    lumina is offline Junior Member
    Join Date
    Feb 2005
    Location
    .
    Posts
    24

    Default oxycodone withdrawl

    I stopped taking 15 milligrams of oxycodone a day.I wanted to taper off but ran out of pills. This is day 1 without them, about 24hrs. since my last dose. I feel horrible. Hot, cold, yawning, very jittery, want to just scream. Should I see a dr. that gives subuxone?, or continue cold turkey! How long will it last? I have xanax and ativan and lexapro, will they help?

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    Your on a very low dose of oxycontin if you can stick it out a couple more days your going to notice a big improvement.Suboxone would probably be to strong for you right now.If it gets to bad then go see your doctor.....Good Luck...Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22